# SDR BAQA094195

- Difficulty date: April 16, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N30DK
- Make and model: Lear 35A
- Aircraft serial: 345
- Aircraft time: 10,000 hours
- Engine: Garrtt TFE731*
- System (JASC): 2424 · AC Regulator
- Part: Volt Regulator
- Part number: 26800148
- Part serial: 614U
- Condition: Inoperative
- Part time: 10,001 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLTAGE REGUALTOR IS GIVING HIGH READINGS, WILL NOT REGULATE AMP GAUGE. REPLACED WITH SERVICABLE UNIT FROM JEARJET, 04/19/2004
